# SDR ASAA0946359

- Difficulty date: August 4, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 54,479 hours, 30,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65508191135
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE TRAILING EDGE PANEL JUST OUTBOARD OF THE NR 3 FLAP TRACK FAIRING IS GOUGED ON INNER SURFACE OVER CONE AREA.  REPAIRED GOUGE ON INNER SURFACE OVER CONE AREA ON LEFT WING LOWER SURFACE TRAILING EDGE JUST OUTBOARD OF THE NR 3 FLAP TRACK FAIRING IAW SRM.
